Document Type : Research Paper

Authors

1 Department of Mathematics M.Kumarasamy College of Engineering Karur, India

2 Mathematics Section, Faculty of Engineering and Technology, Annamalai University, Annamalainagar, India-608002.

3 Department of Mathematics, Government Arts College (Autonomous), Karur, India-639007.

10.22105/jfea.2021.275958.1085

Abstract

In this paper, we introduce and study three notions of  property in fuzzy topological spaces using quasi-coincidence sense, and we relate to other such notions. Then, we show that all these notions satisfy good extension property. These concepts also satisfy hereditary, productive and projective properties. We note that all these concepts are preserved under one-one, onto, fuzzy regular open and fuzzy regular continuous mappings. Finally, we discuss initial and final fuzzy topological spaces on our concepts.

Keywords

Main Subjects

[1]     Srivastava, A. K., & Ali, D. M. (1987). A comparison of some FT2 concepts. Fuzzy sets and systems23(2), 289-294. https://doi.org/10.1016/0165-0114(87)90065-0
[2]     Ali, D. M. (1990). On certain separation and connectedness concepts in fuzzy topology (Doctoral Dissertation, Banaras Hindu University, India).
[3]     Amin, M. R., Ali, D. M., & Hossain, M. S. (2014). On T0 fuzzy bitopological spaces. Journal of bangladesh academy of sciences38(2), 209-217. DOI:10.3329/jbas.v38i2.21345
[4]     Azad, K. K. (1981). On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity. Journal of mathematical analysis and applications82(1), 14-32. https://doi.org/10.1016/0022-247X(81)90222-5
[5]     Chang, C. L. (1968). Fuzzy topological spaces. Journal of mathematical analysis and applications24(1), 182-190. DOI:10.1016/0022-247X(68)90057-7
[6]     Goguen, J. A. (1973). The fuzzy Tychonoff theorem. Journal of mathematical analysis and applications43(3), 734-742. https://doi.org/10.1016/0022-247X(73)90288-6
[7]     Chang, C. L. (1968). Fuzzy topological spaces. Journal of mathematical analysis and applications, 24(1), 182-190.
[8]     Hutton, B. (1975). Normality in fuzzy topological spaces. Journal of mathematical analysis and applications50(1), 74-79. https://doi.org/10.1016/0022-247X(75)90039-6
[9]     Safiya, A. A., Fora, A. A., & Warner, M. W. (1994). Fuzzy separation axioms and fuzzy continuity in fuzzy bitopological spaces. Fuzzy sets and systems62(3), 367-373.
[10]  Lipschutz, S. (1965). General topology. Schaum’s Outline Series.
[11]  Lowen, R. (1976). Fuzzy topological spaces and fuzzy compactness. Journal of mathematical analysis and applications56(3), 621-633. https://doi.org/10.1016/0022-247X(76)90029-9
[12]  Lowen, R. (1977). Initial and final fuzzy topologies and the fuzzy Tychonoff theorem. Journal of mathematical analysis and applications58(1), 11-21.1
[13]  Malghan, S. R., & Benchalli, S. S. (1984). Open maps, closed maps and local compactness in fuzzy topological spaces. Journal of mathematical analysis and applications99(2), 338-349. https://doi.org/10.1016/0022-247X(84)90222-1
[14]  Pao-Ming, P., & Ying-Ming, L. (1980). Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence. Journal of mathematical analysis and applications76(2), 571-599. https://doi.org/10.1016/0022-247X(80)90048-7
[15]  Pao-Ming, P., & Ying-Ming, L. (1980). Fuzzy topology. II. Product and quotient spaces. Journal of mathematical analysis and applications77(1), 20-37. https://doi.org/10.1016/0022-247X(80)90258-9
[16]  Rudin, W. (1966). Real and Complex, Analysis. McGraw. Hill Inc. New York.
[17]  Miah, S. S., Amin, M. R., & Jahan, M. (2017). Mappings on fuzzy T0 topological spaces in quasi-coincidence sense. J. Math. Comput. Sci.7(5), 883-894. https://doi.org/10.28919/jmcs/3425
[18]  Srivastava, R., Lal, S. N., & Srivastava, A. K. (1988). On fuzzy T0 and R0 topological spaces. Journal of mathematical analysis and applications, 136(1), 66-73. DOI:10.1016/0022-247X(88)90116-3
[19]  Warren, R. H. (1974). Continuity of mappings of fuzzy topological-spaces. Notices of the American mathematical society , 21(4), A451-A451
[20]  Wong, C. K. (1974). Fuzzy topology: product and quotient theorems. Journal of mathematical analysis and applications45(2), 512-521. https://doi.org/10.1016/0022-247X(74)90090-0
[21]  Wong, C. K. (1974). Fuzzy points and local properties of fuzzy topology. Journal of mathematical analysis and applications46(2), 316-328. https://doi.org/10.1016/0022-247X(74)90242-X
[22]  Wuyts, P., & Lowen, R. (1983). On separation axioms in fuzzy topological spaces, fuzzy neighborhood spaces, and fuzzy uniform spaces. Journal of mathematical analysis and applications93(1), 27-41. https://doi.org/10.1016/0022-247X(83)90217-2
[23]  Zadeh, L. A. (1965). Information and control. Fuzzy sets8(3), 338-353.